CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation  
Mechanical theorem proving in the surfaces using the characteristic set method and Wronskian determinant 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 10, 页码: 1763-1774
Authors:  Feng RuYong;  Yu JianPing
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
mechanical theorem proving  Wu-Ritt's characteristic set method  local theory of surface  Wronskian determinant  
Proper reparametrization of rational ruled surface 期刊论文
JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY, 2008, 卷号: 23, 期号: 2, 页码: 290-297
Authors:  Li, Jia;  Shen, Li-Yong;  Gao, Xiao-Shan
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
algebraic ruled surface  algebraic curve  proper reparametrization  improper support  
Nurbs approximation of A-splines and A-patches 期刊论文
INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, 2003, 卷号: 13, 期号: 5, 页码: 359-390
Authors:  Bajaj, CL;  Xu, GL;  Holt, RJ;  Netravali, AN
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
NURBS  surface rendering  algebraic patches  
Automated generation of Kempe linkages for algebraic curves and surfaces 期刊论文
MECHANISM AND MACHINE THEORY, 2001, 卷号: 36, 期号: 9, 页码: 1019-1033
Authors:  Gao, XS;  Zhu, CC;  Chou, SC;  Ge, JX
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
CAD  linkage synthesis  Peaucellier linkage  Kempe linkage  algebraic curves and surfaces  animation  complexity  
Spline approximations of real algebraic surfaces 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 1997, 卷号: 23, 期号: 2-3, 页码: 315-333
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
ON THE NORMAL PARAMETERIZATION OF CURVES AND SURFACES 期刊论文
INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, 1991, 卷号: 1, 期号: 2, 页码: 125-136
Authors:  Gao, Xiao-Shan;  Chou, Shang-Ching
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Parametric equations  normal parametric equations  inversion map  conics  conicoids  computer modeling